MathSciNet Relay Station
MathSciNet bibliographic data
MR438356 57D30 (58G99)
Kitahara, Haruo; Yorozu, Shinsuke On the cohomology groups of a manifold with a nonintegrable subbundle. Proc. Amer. Math. Soc. 59 (1976), no. 2, 201–204.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement